I previously posted a question about what moderate chronic non-specific inflammation of the colon meant. Now I would like to know if campylobacter infection can cause chronic inflammation, because I had bleeding and diarrhea several months prior to the onset of fever and severe abdominal pain. Now in addition to this I have had arthritis type of pain, but now it is worse. Could this be reactive arthritis to this infection? If so, how can I control the pain as it is effecting my feet and making it difficult to walk? I have been treated for the campylobacter infection but still have 3-5 formed stools a day and occasional bleeding. The doctor said I had proctitis but this could have been caused by the campylobacter and the only way to know for sure would be to re-endoscope after infection has cleared. I really do not want to have to do that. So I would like to know if campylobacter would cause acute or chronic inflammation of the intestine and associated arthritis pain? He also mentioned microscopic colitis as a cause but seemed to change his mind with regard to that.
Campylobacter infection can cause reactive arthritis.
NSAIDs ,steroids or disease-modifying antirheumatic drugs may be tried to treat reactive arthritis.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.